# SDR HEEA082402

- Difficulty date: December 12, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- Aircraft time: 23,726 hours
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 7007700614
- Part serial: 02061517
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INDICATOR SPIKING. PENDING VENDOR REPAIR.
